Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


recently on meds
Nov 11, 2008

Hi Doctor,

I started Truvada / Sustiva (or Stocrin as it is marketed here) a week ago. So far so good, no side effects except slight dizziness the first night, so I guess I should be grateful. I know it is too early to repeat tests,still waiting for my first month to be over. But my question is, should I be feeling any better physically?

My CD4 was 100 just before treatment, and had a VL of 600000, but I felt almost perfectly healthy with the occasional headache, and it is pretty much the same still. Do I get to feel any difference, if at all? Or are all the benefits just in the numbers?

Thanks a lot!

Response from Dr. Henry

You are off to a good start with your ART regimen so that is good news. Your case highlights how often persons can feel good despite having advanced HIV-related immune deficiency. Often patients would continue to feel OK until an AIDS-related complication arose threatening to both their health and life. In patients who are relatively asymptomatic the benefit of treatment is preventing serious health problems from developing in the first place. KH



Previous
ROSACEA CAUSE ?
Next
hiv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement